# SDR SWAA2025042326019

- Difficulty date: April 18, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 41,261 hours, 19,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS INOP <[01]. REMOVED; REPLACED; AND OP-CHECKED R2 M1672 AND L2 M1673 BATTERY PACK IAW SWA 737-800 AMM 33-51-06-960-805.; [02] REMOVED; REPLACED; AND OP-CHECKED R2 M1672 AND L2 M1673 BATTERY PACK IAW SWA 737-800 AMM 33-51-06-960-805. BATTERY PACK OP CHECKS GOOD.; [03] VERIFIED REMOVED; REPLACED; AND OP-CHECKED R2 M1672 AND L2 M1673 BATTERY PACK IAW SWA 737-800 AMM 33-51-06-960-805. BATTERY PACK OP CHECKS GOOD.
